MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC NONE; ENDOSCOPE

INTUITIVE SURGICAL, INC NONE; ENDOSCOPE
Model Number 470056-11
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/23/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Intuitive surgical, inc.(isi) did receive a da vinci product to perform failure analysis.The endoscope was analyzed and found with damage at the distal end.The distal window located at distal tip was visually inspected and found cracked.Additional observation(s) not reported by site: the endoscope was visually inspected, and damage was found at the distal end.The distal window located at the distal tip was visually inspected and found to have a broken or detached piece in a location that could fall into the patient.The endoscope was visually inspected and found with mechanical damage to the scope¿s distal tip.The endoscope was visually inspected and found with cosmetic damage.During inspection of the endoscope cable integrated connector, the cable integrated connector housing exhibited discoloration.Visual inspection confirmed.The endoscope cable connector was visually inspected and found with costumer labels/marks.During inspection of the endoscope cable connector, the housing exhibited customer labels or marking added.The endoscope cable connector was visually inspected and missing electrical contacts were found on the paddleboard.The endoscope was visually inspected and found with cosmetic damage.During inspection of the endoscope housing, the housing shell exhibited laser marking fading and/or removed.The complaint was confirmed by failure analysis.The probable root cause of the cracked lens is attributed to damage during use or improper handling.Accidental drops of the endoscope, inadvertent collisions with hard surfaces, or improper cleaning during reprocessing can result in damaged optical components.A cracked window can also result in fluid invasion that may further the damage to optical components.
 
Event or Problem Description
It was reported that the 0-degree endoscope plus was defective but not additional information was provided.There was no report of patient involvement or no reported injury.

Brand Name
NONE
Common Device Name
ENDOSCOPE
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
4085232100
MDR Report Key25226043
Report Number2955842-2026-25746
Device Sequence Number10073701
Product Code NAY
UDI-Device Identifier00886874116562
UDI-Public(01)00886874116562
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K191736
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 05/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number470056-11
Device Catalogue Number470056
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/13/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/28/2026
Initial Report FDA Received Date05/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/05/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DA VINCI INSTRUMENTS AND ACCESSORIES
Patient SexUnknown